# SDR AALA201609199036

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 72,074 hours, 27,401 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Damaged
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING FUEL IMBALANCE WHEN CENTER FUEL USED. IMBALANCE SEEMED TO TERMINATE WHEN CENTER FUEL AT 11,000 LBS. OPERATES NORMAL WITH CENTER FUEL AT 0 AND BALANCED. NO FUEL LEAK PERCIEVED.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE AFT CROSSFEED VALVE, FORWARD CROSSFEED VALVE AND THE LEFT FUEL PUMP VAPOR RETURN LINE.
